# SDR C2XA01CL228

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001011
- Part serial: 0229A
- Condition: Failed
- Location: Tail
- Part time: 4,798 hours, 3,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, B

## Discrepancy

MSN FLIGHT#3110 THE CREW REPORTED THE HORIZONTAL STABILIZER PITCH TRIM FAILED AFTER TAKEOFF.THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE HORIZONTAL STABILIZER PITCH TRIM ACTUATOR AND THE HORIZONTAL STABILIZER CONTROL UNIT.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.HORIZONTAL STAB CONTROL UNIT P/N 362100-1007  S/N 1207  TOTAL TIME:4724  CSN:4448
